# SDR AALA201907059021

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 16,240 hours, 4,394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAV SMOKE DETECTOR ON FOR LESS THAN 30 SECONDS THEN OFF. SUSPECT SMOKER IN LAV. INSPECTED ALL LAVS FOR FIRE/SMOKE DAMAGE. NO DEFECTS NOTED. PERFORMED LAV SMOKE DETECTION SYSTEM TEST IAW AMM  26-17-00.  TEST PASSED. AIRCRAFT OK FOR SERVICE.
